# SDR SWAA2025063072913

- Difficulty date: May 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 1.430 IN. APROX.AT PASSENGER CABIN.   REPLACED STUB FRAME LOC. BETWEEN BS 294.5 TO BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA IAW SRM 51-10-02 ITEM. 9 AND DWG 141A8370 SHEET 9 REV D AND SHEET 10 REV D.
